# SDR FDEA202303010452

- Difficulty date: March 1, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 91,944 hours, 20,569 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887501
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H LOWER WING SKIN CUT OUT AT THE #16 SLAT TRACK OUTBOARD AFT CORNER HAS A .200 IN.   CRACK. (MARKED)  REPAIRED ON R/H WING LOWER SKIN AT SLAT TRACK #16 CUTOUT FOR REPAIR SRM 57-40-02-2R   FIG.201 SHT.1 & 2 PG 32/33
